General information
Latest issue
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

CMFD, 2007, Volume 23, Pages 147–164 (Mi cmfd96)  

This article is cited in 33 scientific papers (total in 33 papers)

Around Borsuk's Hypothesis

A. M. Raigorodskii

M. V. Lomonosov Moscow State University

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 154:4, 604–623

Bibliographic databases:

UDC: 514.11

Citation: A. M. Raigorodskii, “Around Borsuk's Hypothesis”, Geometry and mechanics, CMFD, 23, PFUR, M., 2007, 147–164; Journal of Mathematical Sciences, 154:4 (2008), 604–623

Citation in format AMSBIB
\by A.~M.~Raigorodskii
\paper Around Borsuk's Hypothesis
\inbook Geometry and mechanics
\serial CMFD
\yr 2007
\vol 23
\pages 147--164
\publ PFUR
\publaddr M.
\jour Journal of Mathematical Sciences
\yr 2008
\vol 154
\issue 4
\pages 604--623

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kupavskii, A. M. Raigorodskii, “Partition of Three-Dimensional Sets into Five Parts of Smaller Diameter”, Math. Notes, 87:2 (2010), 218–229  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. P. Filimonov, “Covering planar sets”, Sb. Math., 201:8 (2010), 1217–1248  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Martini H., Spirova M., “On Universal Covers in Normed Planes”, Adv. Geom., 13:1 (2013), 41–50  crossref  mathscinet  zmath  isi  elib
    4. M. V. Titova, “One problem on geometric Ramsey numbers”, J. Math. Sci., 201:4 (2014), 527–533  mathnet  crossref  mathscinet  elib
    5. E. I. Ponomarenko, A. M. Raigorodskii, “New estimates in the problem of the number of edges in a hypergraph with forbidden intersections”, Problems Inform. Transmission, 49:4 (2013), 384–390  mathnet  crossref  isi
    6. S. N. Popova, “Zero-one law for random distance graphs with vertices in $\{-1,0,1\}^n$”, Problems Inform. Transmission, 50:1 (2014), 57–78  mathnet  crossref  isi
    7. E. I. Ponomarenko, A. M. Raigorodskii, “New Upper Bounds for the Independence Numbers of Graphs with Vertices in $\{-1,0,1\}^n$ and Their Applications to Problems of the Chromatic Numbers of Distance Graphs”, Math. Notes, 96:1 (2014), 140–148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. P. Filimonov, “Covering sets in $\mathbb{R}^m$”, Sb. Math., 205:8 (2014), 1160–1200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Bondarenko A., “on Borsuk'S Conjecture For Two-Distance Sets”, Discret. Comput. Geom., 51:3 (2014), 509–515  crossref  mathscinet  zmath  isi  elib
    10. Raigorodskii A.M., “Cliques and Cycles in Distance Graphs and Graphs of Diameters”, Discrete Geometry and Algebraic Combinatorics, Contemporary Mathematics, 625, eds. Barg A., Musin O., Amer Mathematical Soc, 2014, 93–109  crossref  mathscinet  zmath  isi
    11. Hujter M., Langi Z., “on the Multiple Borsuk Numbers of Sets”, Isr. J. Math., 199:1 (2014), 219–239  crossref  mathscinet  zmath  isi
    12. Bulankina V.V., Kupavskii A.B., Polyanskii A.A., “on Schur'S Conjecture in a"E(4)”, Dokl. Math., 89:1 (2014), 88–91  crossref  mathscinet  zmath  isi  elib
    13. V. V. Bulankina, A. B. Kupavskii, A. A. Polyanskii, “On Schur's Conjecture in $\mathbb R^4$”, Math. Notes, 97:1 (2015), 21–29  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. V. V. Utkin, “Hamiltonian Paths in Distance Graphs”, Math. Notes, 97:6 (2015), 919–929  mathnet  crossref  crossref  mathscinet  isi  elib
    15. V. N. Ushakov, P. D. Lebedev, “Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 225–237  mathnet  crossref  mathscinet  isi  elib
    16. A. V. Bobu, O. A. Kostina, A. E. Kupriyanov, “Independence numbers and chromatic numbers of some distance graphs”, Problems Inform. Transmission, 51:2 (2015), 165–176  mathnet  crossref  isi  elib
    17. L. I. Bogolubsky, A. S. Gusev, M. M. Pyaderkin, A. M. Raigorodskii, “Independence numbers and chromatic numbers of the random subgraphs of some distance graphs”, Sb. Math., 206:10 (2015), 1340–1374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. Ph. A. Pushnyakov, “A new estimate for the number of edges in induced subgraphs of a special distance graph”, Problems Inform. Transmission, 51:4 (2015), 371–377  mathnet  crossref  isi  elib
    19. A. V. Burkin, “Small subgraphs in random distance graphs”, Theory Probab. Appl., 60:3 (2016), 367–382  mathnet  crossref  crossref  mathscinet  isi  elib
    20. M. M. Pyaderkin, “Independence Numbers of Random Subgraphs of a Distance Graph”, Math. Notes, 99:2 (2016), 312–319  mathnet  crossref  crossref  mathscinet  isi  elib
    21. Ph. Pushnyakov, “On the Number of Edges in Induced Subgraphs of a Special Distance Graph”, Math. Notes, 99:4 (2016), 545–551  mathnet  crossref  crossref  mathscinet  isi  elib
    22. M. M. Pyaderkin, “Independence Numbers of Random Subgraphs of Distance Graphs”, Math. Notes, 99:4 (2016), 556–563  mathnet  crossref  crossref  mathscinet  isi  elib
    23. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “Asymptotic study of the maximum number of edges in a uniform hypergraph with one forbidden intersection”, Sb. Math., 207:5 (2016), 652–677  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    24. A. B. Kupavskii, A. A. Poljanskij, “On Simplices in Diameter Graphs in $\mathbb R^4$”, Math. Notes, 101:2 (2017), 265–276  mathnet  crossref  crossref  mathscinet  isi  elib
    25. A. Sagdeev, “Lower Bounds for the Chromatic Numbers of Distance Graphs with Large Girth”, Math. Notes, 101:3 (2017), 515–528  mathnet  crossref  crossref  mathscinet  isi  elib
    26. A. Sagdeev, “The Chromatic Number of Space with Forbidden Regular Simplex”, Math. Notes, 102:4 (2017), 541–546  mathnet  crossref  crossref  mathscinet  isi  elib
    27. Langi Z., Naszodi M., “On Multiple Borsuk Numbers in Normed Spaces”, Stud. Sci. Math. Hung., 54:1 (2017), 13–26  crossref  mathscinet  zmath  isi  scopus
    28. A. Sagdeev, “On the Frankl–Rödl theorem”, Izv. Math., 82:6 (2018), 1196–1224  mathnet  crossref  crossref  adsnasa  isi  elib
    29. A. A. Sagdeev, “Exponentially Ramsey sets”, Problems Inform. Transmission, 54:4 (2018), 372–396  mathnet  crossref  isi  elib
    30. Ph. A. Pushnyakov, “The Number of Edges in Induced Subgraphs of Some Distance Graphs”, Math. Notes, 105:4 (2019), 582–591  mathnet  crossref  crossref  isi  elib
    31. R. I. Prosanov, “Counterexamples to Borsuk's Conjecture with Large Girth”, Math. Notes, 105:6 (2019), 874–880  mathnet  crossref  crossref  isi  elib
    32. M. M. Pyaderkin, “On Threshold Probability for the Stability of Independent Sets in Distance Graphs”, Math. Notes, 106:2 (2019), 274–285  mathnet  crossref  crossref  isi  elib
    33. Ph. A. Pushnyakov, A. M. Raigorodskii, “Estimate of the Number of Edges in Special Subgraphs of a Distance Graph”, Math. Notes, 107:2 (2020), 322–332  mathnet  crossref  crossref  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:735
    Full text:348

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020